Document Detail


Persistence and extinction of a stochastic single-specie model under regime switching in a polluted environment.
MedLine Citation:
PMID:  20214909     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A new single-species model disturbed by both white noise and colored noise in a polluted environment is developed and analyzed. Sufficient criteria for extinction, stochastic nonpersistence in the mean, stochastic weak persistence in the mean, stochastic strong persistence in the mean and stochastic permanence of the species are established. The threshold between stochastic weak persistence in the mean and extinction is obtained. The results show that both white and colored environmental noises have sufficient effect to the survival results.
Authors:
Meng Liu; Ke Wang
Related Documents :
23454959 - Rb optical resonance inside a random porous medium.
23215409 - Interaction-induced localization of fermionic mobile impurities in a larkin-ovchinnikov...
23262479 - Detectability of absorption and reduced scattering coefficients in frequency-domain mea...
20365819 - Globally coupled chaotic maps and demographic stochasticity.
1609829 - Hemifacial microsomia: developmental consequence of perturbation of the auriculofacial ...
17930009 - Nonstationary langevin equation: statistical properties and application to explain effe...
23429979 - Accuracy of predictive equations for resting metabolic rates and daily energy expenditu...
21929169 - Controlling soliton refraction in optical lattices.
18531459 - Shear wave speed increases with depth to the one-sixth power in sandysilty marine sedim...
Publication Detail:
Type:  Journal Article; Research Support, Non-U.S. Gov't     Date:  2010-03-07
Journal Detail:
Title:  Journal of theoretical biology     Volume:  264     ISSN:  1095-8541     ISO Abbreviation:  J. Theor. Biol.     Publication Date:  2010 Jun 
Date Detail:
Created Date:  2010-05-11     Completed Date:  2010-08-20     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  0376342     Medline TA:  J Theor Biol     Country:  England    
Other Details:
Languages:  eng     Pagination:  934-44     Citation Subset:  IM    
Copyright Information:
Copyright (c) 2010 Elsevier Ltd. All rights reserved.
Affiliation:
Department of Mathematics, Harbin Institute of Technology, Weihai 264209, PR China. liumeng0557@sina.com
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Algorithms*
Animals
Computer Simulation
Conservation of Natural Resources / statistics & numerical data*
Ecosystem
Environmental Pollution / statistics & numerical data*
Extinction, Biological
Humans
Markov Chains
Models, Theoretical*
Population Dynamics
Species Specificity
Stochastic Processes

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Pathogenicity of Pochonia species on eggs of Meloidogyne javanica.
Next Document:  A mathematical investigation of the effects of inhibitor therapy on three putative phosphorylation c...